# SDR SWAA2023041115672

- Difficulty date: March 13, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FASTENER HOLE AT LT VAPOR BARRIER UPPER SUPPORT ANGLE ;STA 663 ;LBL 5. CRACK FOUND AT FASTENER HOLE AT LT VAPOR BARRIER UPPER SUPPORT ANGLE STA 663 LBL 5.<[01] REPAIR LT VAPOR BARRIER UPPER SUPPORT ANGLE STA 663 LBL 5' AS PER SRM 57-10-10-2R-REPAIR 5.;[02] TASK C/W;[03] VERIFIED REPAIR AT LEFT VAPOR BARRIER UPPER SUPPORT ANGLE STA 663 LBL 5' AS PER SRM 57-10-10-2R-5 REPAIR 5.
